Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 127, NWS Binghamton, NY

September 6, 2012Lackawanna County, Luzerne County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 6, 2012, 8:40 PM EDT for Lackawanna County, Luzerne County, Wayne County, Pennsylvania. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 8:40 PM EDT (00:40 UTC)
Expired
Sep 6, 2012, 9:16 PM EDT
In force
36 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Lackawanna County, PA, Luzerne County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 106 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 8:55 PM EDTHAIL 1Pittston, PA
Sep 6, 9:00 PM EDTHAIL 0.75Avoca, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1649 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS51 KBGM 070040
SVRBGM
PAC069-079-127-070130-
/O.NEW.KBGM.SV.W.0127.120907T0040Z-120907T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
840 PM EDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHEASTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 930 PM EDT.

* AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR WEST PITTSTON...
  AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLENDALE AND MOOSIC BY 846 PM EDT...
  6 MILES SOUTHWEST OF MOSCOW BY 904 PM EDT...
  LEHIGH BY 914 PM EDT...
  GOULDSBORO BY 916 PM EDT...
  7 MILES SOUTHWEST OF ANGELS BY 922 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4115 7561 4131 7594 4142 7585 4143 7583
      4146 7581 4129 7533 4123 7536 4123 7548
      4122 7552 4122 7554
TIME...MOT...LOC 0041Z 299DEG 25KT 4134 7576

$$

DJP
2 follow-up statements
834 
WWUS51 KBGM 070106
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EDT THU SEP 6 2012

PAC069-079-127-070130-
/O.CON.KBGM.SV.W.0127.000000T0000Z-120907T0130Z/
LACKAWANNA PA-LUZERNE PA-WAYNE PA-
906 PM EDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EXTREME SOUTHWESTERN WAYNE...NORTHEASTERN LUZERNE AND SOUTHERN
LACKAWANNA COUNTIES...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
YOSTVILLE...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOULDSBORO AND LEHIGH BY 915 PM EDT...
  ANGELS BY 920 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4115 7561 4131 7594 4142 7585 4143 7583
      4146 7581 4129 7533 4123 7536 4123 7548
      4122 7552 4122 7554
TIME...MOT...LOC 0107Z 299DEG 25KT 4125 7555

$$

DJP
764 
WWUS51 KBGM 070116
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 PM EDT THU SEP 6 2012

PAC069-079-127-070126-
/O.CAN.KBGM.SV.W.0127.000000T0000Z-120907T0130Z/
LACKAWANNA PA-LUZERNE PA-WAYNE PA-
916 PM EDT THU SEP 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN WAYNE...
NORTHEASTERN LUZERNE AND SOUTHERN LACKAWANNA COUNTIES IS CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4115 7561 4131 7594 4142 7585 4143 7583
      4146 7581 4129 7533 4123 7536 4123 7548
      4122 7552 4122 7554
TIME...MOT...LOC 0116Z 299DEG 25KT 4122 7548

$$

DJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 7:54 PM EDT, 46 minutes earlier.

Area forecast discussion, Sep 6, 7:54 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
754 PM EDT THU SEP 6 2012

.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH TONIGHT...WITH ASSOCIATED SCATTERED
SHOWERS AND THUNDERSTORMS DIMINISHING THIS EVENING. HIGH PRESSURE
WILL PROVIDE PARTLY TO MOSTLY SUNNY SKIES ON FRIDAY BUT THERE
STILL IS A CHANCE FOR THUNDERSTORMS IN NORTHEAST PENNSYLVANIA.
WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN ON
SATURDAY AHEAD OF A MUCH STRONGER COLD FRONT. ON SUNDAY...MUCH
COOLER AND UNSETTLED WEATHER WILL FOLLOW THE FRONT.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
8 PM UPDATE...
FRONT IS BISECTING THE AREA WITH CONTINUED YET DIMINISHING
CONVECTION WITH LOSS OF DIURNAL HEATING AND A WORKING OVER OF THE
ATMOSPHERE. THAT BEING SAID...A FEW CELLS WILL STILL BE STRONG TO
SEVERE FOR THE NEXT HOUR OR SO...DUE TO STORM-TO-STORM
INTERACTIONS...AND THE USING UP INSTABILITY THAT HAD BUILT UP IN
THE ATMOSPHERE DURING THE AFTERNOON.

5 PM UPDATE...GRIDS UPDATED FOR RAPIDLY EVOLVING CONVECTIVE
SITUATION. EXPLOSIVE DEVELOPMENT OCCURRED WITH A FEW OF THE CELLS
IN THE FINGER LAKES TO SOUTHERN TIER...WITH A SEVERE CELL NOW ALSO
CROSSING INTO BRADFORD COUNTY PA. HAIL UP TO SIZE OF GOLF BALLS
HAS OCCURRED WITH THESE STORMS. SOUNDINGS SHOW FAT CAPES OF
1500-2000 J/KG WITH A LARGE CHUNK OF IT IN LOWEST 20 KFT
AGL...SUPPORTING STRONG UPDRAFTS YET ALSO SHOWING HOW VERY
DEPENDENT IT IS ON DIURNAL HEATING. THUS WE ARE CURRENTLY AT PEAK
OF EVENT...AND SHOULD SEE QUICK DIMINISHING IN INTENSITY AND
COVERAGE 6-10 PM WITH LOSS OF HEATING.

PREVIOUS DISCUSSION...
ISOLATED TO SCATTERED CONVECTION WAS OCCURRING OVER THE AREA AS A
SFC COLD FRONT WAS MOVING THROUGH THE NRN CWA. ML CAPE VALUES OF
1500-2000 J/KG ALONG WITH UNIDIRECTIONAL FLOW AND MID LEVEL WINDS
AROUND 30 KNOTS WILL KEEP THE THREAT FOR ISOLATED SEVERE
THUNDERSTORMS TIL EARLY EVENING. PRIMARY THREAT WILL BE LARGE HAIL
AN DAMAGING WINDS DUE TO PULSE SEVERE AND SMALL BOWING SEGMENTS.
WITH VERY LIMITED UPPER LEVEL DYNAMICS OR STRONG FORCING A
WIDESPREAD SEVERE EVENT IS NOT LIKELY.

BY EARLY EVENING ANY REMAINING CONVECTION WILL DIMINISH QUICKLY
WILL LOSS OF DIURNAL HEATING. SFC HIGH PRES WILL PROVIDE PARTLY TO
MAINLY CLEAR SKIES OVERNIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY...HIGH PRES WILL BRIEFLY RESIDE OVER THE REGION BUT MODEL
CONSENSUS CONTINUES TO SHOW MODERATE INSTABILITY ACROSS NE PA IN
VCNTY OF OLD BOUNDARY. WILL CONTINUE WITH CHC POPS FOR
THUNDERSTORMS HERE AND PRIMARILY DRY ELSEWHERE. MAX TEMPS WILL
RANGE IN THE LOWER TO MIDDLE 80S.

FRIDAY NIGHT/SATURDAY...UPPER LEVEL TROF OVER THE GREAT LAKES WILL
SHARPEN AS IT PROGRESSES EASTWARD. SFC LOW PRES WILL TRACK FROM
THE OHIO VALLEY NORTHEAST INTO SOUTHERN CANADA WITH TRAILING COLD
FRONT CROSSING AREA LATE SATURDAY MORNING THROUGH EARLY EVENING.
UPPER LEVEL TROF BECOMES SOMEWHAT NEGATIVE BUT SYSTEM WILL REMAIN
PROGRESSIVE. DEEP SOUTHERLY FLOW WELL IN ADVANCE OF DEEPENING
SYSTEM WILL BRING HIGH PWAT AIRMASS INTO THE NORTHEAST WITH PWATS
AROUND 2 INCHES. TOTAL QPF OF .75 - 1.50 INCHES LOOKS PROBABLE WITH
FROPA. DUE TO STRONG WIND FIELDS ANY SUNSHINE SATURDAY MORNING
WILL DESTABILIZE THE ATMOSPHERE ENOUGH FOR THE POTENTIAL FOR A FEW
SVR THUNDERSTORMS. LATE FRIDAY NIGHT INTO SATURDAY MORNING POPS
WILL INCREASE RAPIDLY WITH CAT POPS EVERYWHERE BY MIDDAY.

SATURDAY NIGHT/SUNDAY...SYSTEM PULLS EAST OF AREA SATURDAY NIGHT
WILL PRECIP ENDING SHORTLY AFTER FROPA. AIRMASS FOLLOWING FRONT
DROPS DOWN TO 5C AFTER 06Z. THIS IS COLD ENOUGH FOR SOME LAKE
EFFECT RAIN SHOWERS SOUTHEAST OF LAKE ONTARIO. SUNDAY WILL BE COOL
WITH GUSTY NORTHWEST WINDS AND MOSTLY CLOUDY SKIES. DUE TO LOW
LEVEL INSTABILITY AND MOISTURE WILL KEEP CHC POPS FOR RAIN SHOWERS
WITH BETTER THREAT NRN CWA NEAR LAKE ONTARIO. MAX TEMPS WILL ONLY
REACH THE MID 60S TO LOWER 70S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE EXTENDED FORECAST.
FOR SUNDAY NIGHT THERE WILL BE AN EXITING TROUGH. 850MB TEMPS DO
LOOK COLD ENOUGH TO INITIATE A LAKE RESPONSE. MODELS ARE SHOWING
850MB TEMPS TO BE AROUND 2C. GIVEN THIS, HAVE KEPT A SLIGHT
CHANCE OF PRECIP IN THE FORECAST FOR SUNDAY NIGHT. WITH INCREASING
500MB HEIGHTS AND SFC HIGH PRESSURE BUILDING ON MONDAY, HAVE KEPT
MONDAY DRY FOR NOW. THIS HIGH PRESSURE, ALONG WITH A 500MB RIDGE,
SHOULD KEPT THE REMAINDER OF THE FORECAST PERIOD QUIET.

THERE WILL BE A COOL DOWN IN THE BEGINNING OF THE WEEK, WITH HIGH
TEMPERATURES ON MONDAY ONLY IN THE UPPER 60S. AS THE HIGH PRESSURE
BUILDS, THERE WILL BE A WARMING TREND THROUGH THE MIDDLE OF THE
WEEK, WITH HIGHS ON WEDNESDAY LOOKING TO BE IN THE MID TO UPPER
70S. LOW TEMPERATURES EACH DAY LOOK TO BE IN THE UPPER 40S TO MID
50S FOR THE ENTIRE PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
00Z FRIDAY UPDATE...
SCATTERED STRONG THUNDERSTORMS ASSOCIATED WITH PASSING COLD
FRONT...NOT INCLUDING KSYR-KRME...WILL DIMINISH QUICKLY 00Z-02Z
WITH LOSS OF DAYTIME HEATING. WHILE LOW LEVEL MOISTURE LEFT
BEHIND BY RAINFALL FROM THE STORMS WILL CONTRIBUTE TO FOG
FORMATION FOR KELM-KITH-KBGM OVERNIGHT...BUT DETAILS WILL BE IFFY
BECAUSE COMPETING FACTOR OF SCT MID DECK AT 5-6 KFT AGL WORKING
AGAINST FOG DEVELOPMENT. KRME AND KAVP COULD ALSO SEE AT LEAST
SOME MVFR VIS...BUT MY CONFIDENCE IN IT IS NOT HIGH. AFTER
12-13Z...VFR DURING THE DAYLIGHT/VARIABLE WINDS OVERNIGHT...BECOMING
LIGHT W TO SSW AS REMAINS OF FRONTAL BOUNDARY DRIFTS BACK
NORTHWARD.

OUTLOOK...

FRI NGT...MAINLY VFR.

SAT/SUN...IFR/MVFR FLIGHT RESTRICTIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS ALONG STRONG COLD FRONT.

MON THRU WED...VFR WITH POSSIBLE IFR IN THE MORNING DUE TO FOG.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP/RRM
NEAR TERM...MDP/RRM
SHORT TERM...RRM
LONG TERM...SLI
AVIATION...MDP
Hazardous weather outlook, Sep 6, 3:26 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT THU SEP 6 2012

NYZ009-015>018-022>025-036-037-044>046-055-056-071930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-
326 PM EDT THU SEP 6 2012

...SEVERE THUNDERSTORM WATCH 626 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC
DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND
CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO
ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ057-062-PAZ038>040-043-044-047-048-072-071930-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
326 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT MOVING THROUGH THE AREA THIS AFTERNOON AND EVENING WILL
ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF IT.
AN ISOLATED STORM MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC
DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND
CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO
ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Local storm report, Sep 6, 7:36 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
736 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             LANSING                 42.49N  76.49W
09/06/2012  E1.75 INCH       TOMPKINS           NY   PUBLIC

&&

JML
Local storm report, Sep 6, 7:38 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             MESHOPPEN               41.61N  76.05W
09/06/2012  E1.00 INCH       WYOMING            PA   LAW ENFORCEMENT

&&

DJP
Local storm report, Sep 6, 7:48 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
748 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             LUDLOWVILLE             42.55N  76.54W
09/06/2012  E1.00 INCH       TOMPKINS           NY   PUBLIC

&&

JML
Local storm report, Sep 6, 7:51 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
751 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             LANSING                 42.49N  76.49W
09/06/2012  E1.00 INCH       TOMPKINS           NY   PUBLIC

&&

JML
Local storm report, Sep 6, 7:59 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
759 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             OTEGO                   42.39N  75.18W
09/06/2012  E0.75 INCH       OTSEGO             NY   PUBLIC

&&

DJP
Local storm report, Sep 6, 8:00 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
800 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             ONEONTA                 42.45N  75.07W
09/06/2012  E1.00 INCH       OTSEGO             NY   PUBLIC

            AT SUNY ONEONTA

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 11:10 PM EDTSevere Thunderstorm WarningBGMLuzerne48 min
Sep 7, 2:20 AM EDTSpecial Weather StatementBGMBradford55 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.